# SDR SWAA2022030848832

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 54,398 hours, 32,137 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SHELF O/B OF THE #3 CANOE HAS THE VERTICAL SEAL BRACKET CRACKED / REMOVED AND REPLACED BRACKET PER SRM 51-10-02 .
